Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Hypothyroid

Anonymous
Posted by Anonymous
  • 16 Replies
Do you or anyone you know have hypothyroidism? What are problems u have, had or heard???
Posted by Anonymous on Jul. 31, 2013 at 10:19 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
CLH72481
by Crystal on Jul. 31, 2013 at 10:27 AM

I have hypothyroidism and really the only problem I have is I seem to be tired all the time no matter how much I sleep. Sometimes my thyroid gland in my neck will hurt too but then it goes away. Oh and I catch colds and the flu really easier and I seem to get it a lot worse than anyone else.

mommieof38829
by on Jul. 31, 2013 at 10:29 AM
Yes I do. My legs cramp, can't sleep at night, tired all the time, hair brittle and fell out. Can't lose weight no matter what..
slvr115
by Gold Member on Jul. 31, 2013 at 10:29 AM
I had it. It was actually a complication caused by another thyroid disease. I was tired and hungry all the time, gained a lot of weight, and it messed with my cycle. I had my thyroid removed, and now I just take a pill. It's a lot better. There are lots of different treatment options besides surgery though
Anonymous
by Anonymous 1 - Original Poster on Jul. 31, 2013 at 10:31 AM
I have had same issues! My hair and eyelashes are falling out


Quoting mommieof38829:

Yes I do. My legs cramp, can't sleep at night, tired all the time, hair brittle and fell out. Can't lose weight no matter what..

Mittenmommie
by on Jul. 31, 2013 at 10:31 AM
My mom has it. She had her thyroid killed and just takes her mess and gets blood work done on a regular basis. Usually her only complaints are that she is sleepy a lot
lilmom71
by Silver Member on Jul. 31, 2013 at 10:34 AM

I had hyperthyroidism.  Now I have hypothyroidism I took the radioactive iodine pill.  Apparently "hypo" is better than "hyper".  I had to do it that way because none of my other meds would work because my body was absorbing them to quickly.  He said most people with hyperthyroidism were overweight but I was extremely thin.  Extreme fatigue,feeling cold especially in my hands and feet,hair loss, heavy bleeding and irregular periods were all symptoms I experienced.

Anonymous
by Anonymous 1 - Original Poster on Jul. 31, 2013 at 10:38 AM
1 mom liked this
That's weird cause everything you said I have heard complete opposite. Hyper u thin and lose hypo ur fat and can't. All drs are different and everyone is different. Weird that everything I know is different then what u know and was told


Quoting lilmom71:

I had hyperthyroidism.  Now I have hypothyroidism I took the radioactive iodine pill.  Apparently "hypo" is better than "hyper".  I had to do it that way because none of my other meds would work because my body was absorbing them to quickly.  He said most people with hyperthyroidism were overweight but I was extremely thin.  Extreme fatigue,feeling cold especially in my hands and feet,hair loss, heavy bleeding and irregular periods were all symptoms I experienced.


brysonsmommy_10
by Gold Member on Jul. 31, 2013 at 10:41 AM

I have hypothyroidism.  When my meds need to be adjusted I feel extremely tired, I'm constipated, have headaches and I'm nauseous.  But as long as my meds are right, I'm fine.  The only problem I have with or without meds is that it is really hard to lose weight, it's possible just hard.

mommieof38829
by on Jul. 31, 2013 at 10:42 AM
1 mom liked this
Hypothyroid can't lose weight. Hyperthyroid loses weight fast very fast


Quoting lilmom71:

I had hyperthyroidism.  Now I have hypothyroidism I took the radioactive iodine pill.  Apparently "hypo" is better than "hyper".  I had to do it that way because none of my other meds would work because my body was absorbing them to quickly.  He said most people with hyperthyroidism were overweight but I was extremely thin.  Extreme fatigue,feeling cold especially in my hands and feet,hair loss, heavy bleeding and irregular periods were all symptoms I experienced.


chickensmommy
by Platinum Member on Jul. 31, 2013 at 10:43 AM
I have it! See an endocrinologist. They are most knowledgable about meds.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)